Question

 I tool benadryl and Niquil. Is that okay?

Answer Well you are overdosing on the diphenhydramine which is in both the benedryl and the nyquil, so you have an equal chance of being hyper and sleepless or sleepy. I would never take more than 50 mg o... Read More »
http://answers.yahoo.com//question/index?qid=20120820171441AAv5MNf

Top Q&A For: I tool benadryl and Niquil. Is that okay

Can any one give me a link for a tool that goes in the tool bar for a spell check & a language converter?

The link (below) will take you to your My Yahoo page where the language bar and money converter exist.On the My Yahoo page there is the word "Content" with a green + sign. Click it and you will see... Read More »
http://answers.yahoo.com//question/index?qid=20110628231234AAhuUkg

How to Use the Fdisk Tool and the Format Tool to Partition a Hard Drive?

This is the correct way to prepare your new hard drive for use.
http://www.wikihow.com/Use-the-Fdisk-Tool-and-the-Format-Tool-to-Partition-a-Hard-Drive

How to Change a Tool on an Industrial Machine Tool?

This article may benefit from a new introduction. You can help wikiHow by improving the current introduction, or writing a new one to match the format described in the Writer's Guide. Please remove... Read More »
http://www.wikihow.com/Change-a-Tool-on-an-Industrial-Machine-Tool

Benadryl help please.?

You are going to be fine. Yes you did take a very large dose, you are probably going to be very sleepy. I would go to a clinic and be monitored, but you will probably be told that you will be oka... Read More »
http://answers.yahoo.com//question/index?qid=20120825235910AAlEc0T


feedback
loading